Levosulpiride-induced neuroleptic malignant syndrome in rheumatoid arthritis.
Аннотация
A 53-year-old woman, known case of diabetes mellitus and rheumatoid arthritis, presented with a 4-day history of hyperthermia, rigidity, tremor and altered sensorium. She developed these symptoms after having been administered parenteral levosulpiride to control vomiting due to secondary adrenal insufficiency. We managed her as a case of life-threatening neuroleptic malignant syndrome (NMS) requiring mechanical ventilation, bromocriptine and other supportive care. She subsequently recovered and was discharged in a stable condition. To the best of our knowledge, this is the first documented case report describing levosulpiride-induced NMS.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.